# SDR C2XA08CL120

- Difficulty date: November 4, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 18,193 hours, 13,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200103217
- Condition: Faulty
- Location: Ac Bay
- Part time: 18,193 hours, 13,913 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2368 THE CREW REPORTED SMOKE IN THE CABIN WHILE ON THE GROUND WITH THE APU RUNNING AND PACKS ON.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.
